Publications (21)

2017

  1. Asymptotic behaviour of a non-classical and non-autonomous diffusion equation containing some hereditary characteristic

    Discrete and Continuous Dynamical Systems - Series B, Vol. 22, Núm. 5, pp. 1817-1833

2016

  1. A nonclassical and nonautonomous diffusion equation containing infinite delays

    Springer Proceedings in Mathematics and Statistics

  2. Pullback attractor for a non-classical and non-autonomous diffusion equation containing infinite delay

    No Lineal 2016. International Conference on Nonlinear Mathematics and Physics: 7-10, 2016. book of abstracts (Juan F.R. Archilla), pp. 29-29

2015

  1. Well-posedness and asymptotic behavior of a nonclassical nonautonomous diffusion equation with delay

    International Journal of Bifurcation and Chaos, Vol. 25, Núm. 14

2009

  1. Asymptotic behaviour of the three-dimensional α-Navier-Stokes model with locally Lipschitz delay forcing terms

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 71, Núm. 12

2008

  1. Asymptotic behaviour of the three-dimensional α-Navier-Stokes model with delays

    Journal of Mathematical Analysis and Applications, Vol. 340, Núm. 1, pp. 410-423

2007

  1. Comportamiento asintótico del modelo ®−Navier-Stokes 3D con retardos

    XX Congreso de ecuaciones diferenciales y aplicaciones y X Congreso de Matemáticas aplicadas

2006

  1. The asymptotic behaviour of a stochastic 3D LANS-α model

    Applied Mathematics and Optimization, Vol. 53, Núm. 2, pp. 141-161

  2. Pullback and forward attractors for a 3D LANS-α model with delay

    Discrete and Continuous Dynamical Systems, Vol. 15, Núm. 2, pp. 559-578

2005

  1. On the stochastic 3D-Lagrangian averaged Navier-Stokes α-model with finite delay

    Stochastics and Dynamics, Vol. 5, Núm. 2, pp. 189-200